It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Ms. BJ McCall on May 03, 2000 at 18:46:14:

In Reply to: Re: Night Sweats posted by Susan on February 28, 2000 at 18:11:54:


: : What can I do to stop night sweats?

: What are they from ?? I have just started to
ween myself off of Paxil and find myself soaked in
the morning. I also had this happen when I started
to take it but not this bad.

i just started having night sweats, and wonder what is causing this? i'm not taking anything new, nor am i getting off any meds. HELP!

Follow Ups

All times are GMT -7. The time now is 01:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!